MathSciNet Relay Station
MathSciNet bibliographic data
MR1555250 Contributed Item
Riesz, Marcel Sur les maxima des formes bilinéaires et sur les fonctionnelles linéaires. (French) Acta Math. 49 (1927), no. 3-4, 465–497.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement